Lawsuit Alleges Propecia Sexual Side Effects

A man in Washington filed a product liability lawsuit against Merck & Co., alleging that the hair loss drug Propecia® caused him to develop sexual side effects.

Paul Dawson, 26, filed a Propecia® lawsuit on Aug. 28, 2011, claiming that he experienced a number of sexual side effects, including impotence, erectile dysfunction and infertility after using the drug for a short time. According to the suit, Dawson started using Propecia® in February 2008 and reported sexual side effects to his doctor in August 2008.

Dawson claims that he continues to suffer from sexual side effects, including loss of sexual sensation, decreased semen, erectile dysfunction and testicular pain. He also claims that he’s experienced emotional side effects as well.

Propecia® is a drug to treat male pattern baldness. Researchers have shown that Propecia® can lead to sexual side effects in some users. The latest research shows that in some men, the side effects can be persistent and may be permanent.

If you or someone you love has suffered sexual side effects after taking Propecia®, you deserve to be compensated. Contact our Propecia® attorneys to find out if you qualify to file a lawsuit.

Contact Us

Schedule a free and confidential case review today.

* is a required field

Attorney Advertising:
Miller Legal LLP
700 12th Street, N.W. Suite 700
Washington, DC 20005